EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series, Vol. 151, No. 1, pp. 35-57, 2000
EMIS ELibM Electronic Journals Annals of Mathematics, II. Series
Vol. 151, No. 1, pp. 35-57 (2000)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The bilinear maximal functions map into $L^p$ for $2/3 < p \leq 1$

Michael T. Lacey

Review from Zentralblatt MATH:

The paper contains some results concerning operators of the form: $$Mfg(x)= \sup_{t>0} \int^t_{-t}|f(x- \alpha y)g(x- y)|dy,$$ $$T^* fg(x)= \sup_{\varepsilon< \delta}\Biggl|\int_{\varepsilon<|y|< \delta} f(x-\alpha y)g(x- y) K(y) dy\Biggr|$$ and so-called ``model sums''.

Reviewed by A.Smajdor

Keywords: bilinear maximal functions; bisublinear maximal operators; model sums

Classification (MSC2000): 47G10 46E30

Full text of the article:

Electronic fulltext finalized on: 8 Sep 2001. This page was last modified: 21 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition
Metadata extracted from Zentralblatt MATH with kind permission